Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Redsquirrel

Oxytetracyline question

I started taking oxytetracyline about 2-3 weeks ago on a three month course. I also started taking B5 last week.

Anyway i got a pretty bad breakout at the moment, worst its been.

I assumed it was down to B5 - ie the initial breakout. However i was reading another message on the board and someone said Oxytetracyline caused a big breakout with lots of cysts and they all interconnected - this sounds like what mine is.

I was gonna stop with the B5, but now this has got me thinking. I think im gonna come off the Oxytetracyline and see what happens. I have a few minnocine tabs that i might start taking (talking a max of 7 left here..) but it might help.

Just wondered if anyone knew more about oxytetracline? cheers

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×